# SDR VQI2012F00010

- Difficulty date: April 19, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 3670
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Plug
- Condition: Loose
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROX 2 HRS OUTSIDE, CREW REPORTED ENGINE NR 1, SN 697983, OIL QTY DECREASING IN CRUISE WITH STEADY OIL PRESSURE OF 40 PSI AND OIL TEMP 85 DEGREES.  CREW MADE DECISION TO DIVERT, NR 1 ENGINE WAS NOT SHUTDOWN UNTIL ON THE GROUND AND NO EMERGENCY DECLARED AND ALL ENGINE PARAMETERS NORMAL WITH OIL QTY READING 1.5 QTS WITH ENGINE RUNNING.  UPON ARRIVAL, MX INSPECTED NR 1 ENGINE AND FOUND OIL FILTER HOUSING DRAIN PLUG LOOSE AND SAFETY WIRED ON LUBRICATION.  UNIT PN 337-075-105-0 REF AIPC 79-21-10-01A.  MX VERIFIED OIL FILTER INSTALLED CORRECTLY AND REINSTALLED FILTER, HOUSING COVER AND PLUG IAW AMM 79-21-10.  LEAK CHECKS PERFORMED WITH  NO LEAKS NOTED, REF LP 503420 AND 503421.  THE ACFT RETURNED TO SERVICE AFTER ABOUT 3 HR DELAY WITH CONTINUATION OF FLIGHT.  NO HISTORY OF THIS DEFECT ON THIS ACFT.
